# SDR QXEA2025030500055

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 16,567 hours, 11,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS, FWD EMERGENCY LIGHTS REMAINED ON. REMOVED FROM SERVICE. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AND CHARGING IAW AMM 33-50-00-710-801-A & 33-50-01-800-801-A. EMER BATT FAULT DISPLAYED ON EICAS. INTEROGATED CMC, FOUND FAULT 33500002UT1. PERFORMED FIM 33-50-00-810-802-A STEP 1-7H. FAULT REMOVED. PERFORMED AMM 33-50-00-710-801-A. OPS CHECK GOOD. A/C OKAY FOR CONTINUED SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
